Author: FA Dorini; MCC Cunha;

Title: On the linear advection equation subject to random velocity fields

Journal: BEHAVIOUR RESEARCH AND THERAPY

Year: 2012

Volume: 50

Page: 679 - 690


Author: FA Dorini; MCC Cunha;

Title: On the linear advection equation subject to random velocity fields

Journal: MATHEMATICS AND COMPUTERS IN SIMULATION

Year: 2011

Volume: 82

Page: 679 - 690


Author: JC Cortes; L Jodar; JV Romero; MD Rosello;

Title: A comparative study of the numerical approximation of the random Airy differential equation

Journal: COMPUTERS & MATHEMATICS WITH APPLICATIONS

Year: 2011

Volume: 62

Page: 3411 - 3417


Author: T Zhou;

Title: Stochastic Galerkin methods for elliptic interface problems with random input

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS CT 7th International Conference on Scientific Computing and Applications CY JUN 13-16, 2010 CL Dalian, PEOPLES R CHINA HO Dalian Univ Technol

Year: 2011

Volume: 236

Page: 782 - 792


Author: JD Jakeman; R Archibald; DB Xiu;

Title: Characterization of discontinuities in high-dimensional stochastic problems on adaptive sparse grids

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2011

Volume: 230

Page: 3977 - 3997


Author: LA Ge; KF Cheung;

Title: Spectral Sampling Method for Uncertainty Propagation in Long-Wave Runup Modeling

Journal: JOURNAL OF HYDRAULIC ENGINEERING-ASCE

Year: 2011

Volume: 137

Page: 277 - 288


Author: YY Khine; DB Creamer; S Finette;

Title: ACOUSTIC PROPAGATION IN AN UNCERTAIN WAVEGUIDE ENVIRONMENT USING STOCHASTIC BASIS EXPANSIONS

Journal: JOURNAL OF COMPUTATIONAL ACOUSTICS

Year: 2010

Volume: 18

Page: 397 - 441


Author: J Tryoen; O Le Maitre; M Ndjinga; A Ern;

Title: Roe solver with entropy corrector for uncertain hyperbolic systems

Journal: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS

Year: 2010

Volume: 235

Page: 491 - 506


Author: CY Jung; A Mahalov;

Title: WAVE PROPAGATION IN RANDOM WAVEGUIDES

Journal: DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS

Year: 2010

Volume: 28

Page: 147 - 159


Author: J Tryoen; O Le Maitre; M Ndjinga; A Ern;

Title: Intrusive Galerkin methods with upwinding for uncertain nonlinear hyperbolic systems

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2010

Volume: 229

Page: 6485 - 6511


Author: T Tang; T Zhou;

Title: Convergence Analysis for Stochastic Collocation Methods to Scalar Hyperbolic Equations with a Random Wave Speed

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS

Year: 2010

Volume: 8

Page: 226 - 248


Author: LT Santos; FA Dorini; MCC Cunha;

Title: The probability density function to the random linear transport equation

Journal: APPLIED MATHEMATICS AND COMPUTATION

Year: 2010

Volume: 216

Page: 1524 - 1530


Author: CY Jung;

Title: Evolution of Probability Distribution in Time for Solutions of Hyperbolic Equations

Journal: JOURNAL OF SCIENTIFIC COMPUTING

Year: 2009

Volume: 41

Page: 13 - 48


Author: R Archibald; A Gelb; R Saxena; DB Xiu;

Title: Discontinuity detection in multivariate space for stochastic simulations

Journal: JOURNAL OF COMPUTATIONAL PHYSICS

Year: 2009

Volume: 228

Page: 2676 - 2689


Author: DB Xiu;

Title: Fast Numerical Methods for Stochastic Computations: A Review

Journal: COMMUNICATIONS IN COMPUTATIONAL PHYSICS CT 7th International Conference on Spectral and High Order Methods CY JUN 18-22, 2007 CL Beijing, PEOPLES R CHINA HO Chinese Acad Sci

Year: 2009

Volume: 5

Page: 242 - 272